# SDR SIMA20140403018

- Difficulty date: April 3, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 29,151 hours, 24,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT CRADLE LOCATED IN COCKPIT IS CRACKED.  R & R FLASHLIGHT ASSEMBLY IN COCKPIT BEHIND PILOTS SEAT IAW EMB 140 AMM 33-50-16.
